# SDR USAA2012022700024

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 40,310 hours, 16,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOOR SUPPORT BETWEEN FR12 TO FR16, Z-500, Y503.2.  REPLACED FLOOR SUPPORT BETWEEN FR12 TO FR16, Z-500, Y503.2 IAW A319 SRM 51-42-11 & 51-42-00.
